# SDR MASA200500064

- Difficulty date: January 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 20,185 hours, 15,012 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1248
- Condition: Discharged
- Location: Nlg
- Part time: 3,291 hours, 2,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2725 STL - PHL, HAD A GEAR DISAGREE AFTER TAKEOFF FROM STL.  THE CREW CYCLED THE GEAR TO CLEAR THE FAULT IN FLIGHT AND MX REPLACED THE NOSE GEAR SELECTOR VALVE WHEN THE AIRCRAFT ARRIVED IN PHL.
